Journal of the Mathematical Society of Japan

A proof of a transformation formula in the theory of partitions.

Kanesiroo ISEKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 4, Number 1 (1952), 14-26.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261416423

Digital Object Identifier
doi:10.2969/jmsj/00410014

Mathematical Reviews number (MathSciNet)
MR0049229

Zentralblatt MATH identifier
0049.31104

Subjects
Primary: 10.0X

Citation

ISEKI, Kanesiroo. A proof of a transformation formula in the theory of partitions. J. Math. Soc. Japan 4 (1952), no. 1, 14--26. doi:10.2969/jmsj/00410014. https://projecteuclid.org/euclid.jmsj/1261416423


Export citation